Erratum : Polynomial poisson algebras for classical superintegrable systems with a third order integral of motion (vol 48, art no 012902, 2007)

Marquette, I. and Winternitz, P. (2008) Erratum : Polynomial poisson algebras for classical superintegrable systems with a third order integral of motion (vol 48, art no 012902, 2007). Journal of Mathematical Physics, 49 1: . doi:10.1063/1.2831929

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ259768_OA.pdf Full text (open access) application/pdf 410.15KB 0

Author Marquette, I.
Winternitz, P.
Title Erratum : Polynomial poisson algebras for classical superintegrable systems with a third order integral of motion (vol 48, art no 012902, 2007)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
1089-7658
1527-2427
Publication date 2008-01
Sub-type Correction/erratum
DOI 10.1063/1.2831929
Open Access Status File (Publisher version)
Volume 49
Issue 1
Total pages 1
Place of publication College Park, MD, United States
Publisher American Institute of Physics
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Correction/erratum
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 27 Oct 2011, 16:57:40 EST by System User on behalf of School of Mathematics & Physics